... on it for 6 years & came off it for 5weeks. Now have insomnia will this pass?? have never had insomnia before has anyone else experienced this? thanks
Yes, 5 weeks after 6-years is a drop in the bucket, that length of time regardless of the dose needs a gradual reduction over 4-6 months in order to avoid the inevitable withdrawal symptoms. So, with that in mind just knowing it's going to linger for a while will hopefully reduce your anxiety over it.
There's a ton of good info from recent sleep studies including what not to eat that will help you sleep, and nutritionally hep your system recover.
So, I'll say if insomnia is the only consequence you are very fortunate.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jun 2016 • 2 answers
Updated 23 Aug 2016 • 1 answer
Updated 27 Dec 2016 • 1 answer
Updated 29 Jul 2018 • 2 answers
Updated 7 Oct 2018 • 6 answers